Student Slumps And Dies Two Hours After Picking Up NYSC Call-Up Letter

Published 7 years ago by: faithful anere
at 01:39 AM, 2/06/2012 (7 years ago)

(64 | Newbie) (f)

In this age of weird happenings and increasing violence and tragedies, there are still some stories that bring sad tears to the eyes. One of such heart-wrenching stories is that of Temitayo Omoniyi, a fresh graduate of the University of Ibadan who studied English and Literary Studies.

The 21-year-old, having passed out with flying colours, was posted to Ogun State for her National Youth Service Corps (NYSC).
Traveling down to her university recently to collect her call up letter, she used the opportunity to greet friends and members of the Redeemed Christian Fellowship of which she was a member when she was on campus. Unknown to the victim, she was mingling with friends and acquaintances for the last time. By the next day, Saturday, March 3, while she was travelling home to Ilesha in order to prepare for her trip to the NYSC camp in Sagamu, Ogun State, she was involved in fatal motor accident. Sadly, after lying in coma for one week in the hospital, she died on March 10, 2012.
see full story here
/2012/06/student-slumps-and-dies-two-hours-after.html

Problem with this article? Please contact us


ajanni at 07:42 AM, 2/06/2012 (7 years ago)
(95401 | Grande Master) (m)

too bad, may her soul rest in peace
Reply
dickman2 at 12:08 AM, 7/08/2012 (7 years ago)
(34105 | Addicted Hero) (m)

Quote from: ajanni on 07:42 AM,  2/06/2012
too bad, may her soul rest in peace
ok ..
Reply
chicco77 at 06:54 PM, 14/08/2012 (7 years ago)
(22129 | Addicted Hero) (f)

so sad RIP
Reply
Solidstonez at 10:59 AM, 12/08/2013 (6 years ago)
(37019 | Addicted Hero) (f)

 Shocked Shocked Shocked Shocked Shocked

Reply
Solidstonez at 10:59 AM, 12/08/2013 (6 years ago)
(37019 | Addicted Hero) (f)

 Huh? Huh? Huh? Huh? Huh?

Reply
ThoRam at 11:12 AM, 12/08/2013 (6 years ago)
(2645 | Gistmaniac) (m)

Sad story
 
Reply
Shegzan at 02:21 PM, 12/08/2013 (6 years ago)
(6772 | Gistmaniac) (m)

Eeyarh#

Reply
Toks-E at 03:58 AM, 13/08/2013 (6 years ago)
(37754 | Addicted Hero) (m)

Troubles associated with being a Nigerian


#terrible medical facilities

Reply

LATEST COMMENTS